Bilocal *-automorphisms of B(H)

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this note we show that the bilocal *-automorphisms of the C*-algebra B(H) of all bounded linear operators acting on a complex infinite dimensional separable Hilbert space H are precisely the unital algebra *-endomorphisms of B(H).

Original languageEnglish
Pages (from-to)83-89
Number of pages7
JournalArchiv der Mathematik
Volume102
Issue number1
DOIs
Publication statusPublished - Jan 1 2014

    Fingerprint

Keywords

  • Bilocal automorphism
  • Matrix algebra
  • Operator algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this